# SDR CALA2023121503649

- Difficulty date: December 8, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620400
- Condition: Cracked
- Location: L Emr Ext Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OW EMERG HATCH LOAD TRANSMITTING PROFILE IS CRACKED PER 92901 85/42185.  RMVD AND RPLD LOAD TRANSMITTING PROFILE ON LH WING EMERGENCY EXIT HATCH RE-APPLIED SURFACE PROTECTION IAW SRM 51-72-11-911-001, 51-42-11 & 51-75-12/001
